# SDR SWAA2021011437758

- Difficulty date: December 19, 2020
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 51,070 hours, 26,608 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Punctured
- Location: External Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTICLE AT FRAME STA 235.8, HOLE FROM PREVIOUS REPAIR ON FRAME OUTER CHORD, BETWEEN STRINGER 21 AND STRINGER 22 R.  INSTALLED REPAIR FUSELAGE FRAME AT STA 235.8 BETWEEN WL 170 AND 190 AND STRINGER 21 AND 22R, PER RES WI NO 2016562-2 AND SWA EA NO 20-153-02565 REV IR.
